# SDR C2XA01CL025

- Difficulty date: February 15, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 727580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3949 - THE CREW REPORTED THE CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE AT ROWS 3 THROUGH 6.  MAINTENANCE REPLACED THE LIGHT STRIP ASSEMBLY NR 3.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
